How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10204
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Is it a oroblem to take 5 or 6 klonopin mg at once, I

Customer Question

is it a oroblem to take 5 or 6 klonopin mg at once, I usually take I mg at night bad situation and a lapse in judgement. so far feel okay
Submitted: 1 month ago.
Category: Medical
Expert:  Anthony Bray, MD replied 1 month ago.


Yes that is too much ...

You should get to ER ...and be assesed ...

There is medication to reverse the effects of this class of medication..

5 or 6 Klonapin could suppress your breathing too much ..

That is not safe

Please get help despite how you Feel now

Best regards,

Anthony Bray MD

Related Medical Questions